Positivity of direct image bundles and convexity on the space of käahler metrics

Bo Berndtsson Chalmers University of Technology and the University of GÄoteborg

Differential Geometry mathscidoc:1609.10105

Journal of Differential Geometry, 81, (3), 457-482, 2009
We develop some results from [4] on the positivity of direct image bundles in the particular case of a trivial ¯bration over a one-dimensional base. We also apply the results to study variations of KÄahler metrics.
No keywords uploaded!
[ Download ] [ 2016-09-11 18:03:28 uploaded by admin ] [ 501 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{bo2009positivity,
  title={POSITIVITY OF DIRECT IMAGE BUNDLES AND CONVEXITY ON THE SPACE OF KÄAHLER METRICS},
  author={Bo Berndtsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911180328942744762},
  booktitle={Journal of Differential Geometry},
  volume={81},
  number={3},
  pages={457-482},
  year={2009},
}
Bo Berndtsson. POSITIVITY OF DIRECT IMAGE BUNDLES AND CONVEXITY ON THE SPACE OF KÄAHLER METRICS. 2009. Vol. 81. In Journal of Differential Geometry. pp.457-482. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911180328942744762.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved